U.S. doctors online nowAsk doctors free
India
A 25-year-old male asked:

i strted loosing hairs 2months aftr my t.b medications. i also lost 4 kgs during tht process.its 9 months into hairloss! wht cld b the cause of it?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
See derm: See dermatologist for evaluation because there are many causes of hair loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 19-year-old female asked:
1 doctor answer1 doctor weighed in
A 20-year-old male asked:
1 doctor answer1 doctor weighed in
A 19-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 25, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.